# SDR 2007UALA03733

- Difficulty date: September 14, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 22,519 hours, 2,933 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXTERIOR EMERGENCY LIGHT FAILED TO ILLUMINATE DURING TEST.   10-9-07   REPLACED LAMP.  EMERGENCY LIGHT OP CHECKED OK FOR SERVICE.
